Wyoming, 2014

Tornado and Flash Flooding in Wyoming, May 21 to 22, 2014

May 21 to 22, 2014 · NWS CYS · 8 events in 2 counties and zones

Thunderstorms produced large hail, torrential rainfall, funnel clouds and a tornado across portions of east-central and southeast Wyoming.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Thunderstorms produced large hail, torrential rainfall, funnel clouds and a tornado across portions of east-central and southeast Wyoming.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at May 21, 11:59 AM MST, 2 hours 26 minutes earlier.

Area forecast discussion, May 21, 11:59 AM MST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1259 PM MDT WED MAY 21 2014

.UPDATE...
ISSUED AT 1252 PM MDT WED MAY 21 2014

A TORNADO WATCH HAS BEEN ISSUED FOR LARAMIE...PLATTE...AND GOSHEN
COUNTIES THROUGH 8PM. CONVECTION IS BEGINNING TO INITIATE ALONG THE
LARAMIE RANGE AND SOUTHWARD INTO THE LARAMIE COUNTY FOOTHILLS.
WHILE 0-1KM HELICITIES ARE NOT OVERLY IMPRESSIVE...BACKED WINDS TO
THE EAST OF AN OUTFLOW BOUNDARY THAT EXTENDS FROM GREELEY TO
CHEYENNE COULD ENHANCE LLVL HELICITIES/ROTATION.

ISSUED AT 1058 AM MDT WED MAY 21 2014

SEVERE THREAT CONTINUES TO LOOK ON TRACK FOR MUCH OF THE PLAINS
THIS AFTN. THE RUC SHOWS AROUND 1500 J/KG OF CAPE WITH CIN CLOSE
TO ZERO BY 21Z. FLOW ALOFT AND DEEP LAYER SHEAR IS WEAKER THAN
YESTERDAY...HOWEVER 35-40 KTS OF 0-6KM SHEAR DURING THE EARLY AFTN
IS SUFFICIENT FOR SUPERCELLS. THE MODELS DO INDICATE THIS SHEAR
DROPPING TO 25-30 KTS BY THIS EVENING HOWEVER. STILL LOOKING LIKE
HAIL WILL BE THE PREDOMINANT THREAT...ALONG WITH HEAVY RAIN AS
STORM MOTIONS WILL BE SLOWER THAN THE PAST FEW DAYS.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 407 AM MDT WED MAY 21 2014

AN ACTIVE AFTERNOON AND EARLY EVENING AHEAD ACROSS SE WY AND THE
SRN HALF OF THE NEBRASKA PANHANDLE TODAY AS DIFFLUENT SSW FLOW
INTERACTS WITH A STALLED SFC BOUNDARY THAT IS LOCATED SOUTH OF THE
CWFA. BEFORE THEN...LINGERING MORNING CONVECTION HAS SHOWN SIGNS
OF WEAKENING OVER THE PAST FEW HOURS AND WILL CONTINUE TO DO SO
THROUGH SUNRISE. BY DAY BREAK...ONLY ANTICIPATE A FEW REMAINING
SHOWERS AND SPRINKLES. THESE TOO SHOULD COMPLETE DISSIPATE BY MID-
MORNING.

ATTENTION THEN TURNS TO SEVERE WEATHER POTENTIAL THIS AFTERNOON
AND EVENING. 09Z SFC ANALYSIS HAS STALLED BOUNDARY ALONG THE FRONT
RANGE FOOTHILLS. DEW POINTS TO THE EAST OF THIS FTR ARE IN THE MID
40S TO LOW 50S AND TO THE WEST IN THE 20S AND 30S. FOG PRODUCT
SHOWING PRONOUNCED AREAS OF LOW CLOUDS AND FOG FROM ALBANY COUNTY
EAST THRU THE SOUTHEAST WYOMING PLAINS. SYNOPTICALLY...THIS IS
OCCURRING AHEAD OF AN UPPER CLOSED LOW DETACHED FROM THE MAIN
WESTERLIES SPINNING OVR THE GREAT BASIN. THE COMBINATION OF THE
PATTERN...BOTH SFC AND ALOFT COMBINED WITH SOUPY DEW POINTS AND AM
FOG/LOW CLOUDS IS A SURE FIRE BET FOR A SEVERE WEATHER SET-UP THIS
AFTERNOON/EARLY EVENING. THE QUESTION IS NOT IF IT WILL
OCCUR...ITS MORE TRYING TO PIN DOWN SPECIFICS OF WHERE AND HOW
STRONG. GLOBAL MODELS ARE SIMILAR IN SHOWING CAP ERODING BY AROUND
2 PM WITH CONVECTIVE INITIATION OVR ALBANY COUNTY AND THE LARAMIE
RANGE AS SHORTWAVE ENERGY STREAMS OVERHEAD AND CONVECTIVE TEMPS
ARE REACHED. STORM MOTION WILL BE SOUTHWESTERLY INITIALLY...BUT
WILL DEVIATE MORE WESTERLY AS THE UPDRAFTS STRENGTHEN. STORM
MOTIONS MAY EVEN TURN TOWARDS THE ESE OVR THE SRN PANHANDLE THIS
EVENING. AFTERNOON 0-6 KM SHEAR VALUES ALONG WITH A VEERING
PROFILE WILL BE MORE THAN SUFFICIENT FOR SUPERCELLS TO BE THE
PRIMARY THUNDERSTORM MODE. SO...AS THESE THUNDERSTORMS EMERGE FROM
THE TERRAIN ONTO THE SOUTHEAST WYOMING HIGH PLAINS...THEY WILL
ENCOUNTER A MUCH BETTER AIR MASS...WITH THE STRONGEST STORMS
DEVIATING RIGHT OF THE MEAN FLOW. STORMS PUSH INTO
PLATTE/GOSHEN/LARAMIE COUNTIES THRU THE LATE AFTERNOON AND INTO
THE CENTRAL/SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING. PROGD
SBCAPES PEAK AT 1200-1500 J/KG OVR THIS SAME AREA. LARGE HAIL WILL
BE THE PRIMARY HAZARD ASSOCIATED WITH THE LARGEST STORMS AS STEEP
LAPSE RATES IN THE HAIL GROWTH REGION COMBINE WITH FREEZING LEVELS
THAT ARE LOWER THAN 10 KFT AGL. ALTHOUGH NOT RULING DAMAGING WINDS
OUT...THE MOIST SUB-CLOUD AIR MASS WILL INHIBIT COVERAGE AND
SEVERITY. LOW LCLS ALONG WITH 0-1KM HELICITY VALUES THAT CLIMB
ABOVE 100 M2/S2 ALSO POINT TO THE POSSIBILITY OF A FEW TORNADOES.
MODELS SUGGEST AREAS FROM SRN PLATTE/GOSHEN INTO ERN LARAMIE AND
KIMBALL COUNTIES OF HAVING THE BEST SHOT. CONVECTION WILL LIKELY
AGAIN LINGER INTO THE OVERNIGHT HOURS...THOUGH COVERAGE/STRENGTH
WILL BE SIGNIFICANTLY LESS.

NOT MUCH PATTERN CHANGE FOR THURSDAY AS THE UPPER-LOW MOVES TO NR
THE CA/AZ STATELINE BY LATE IN THE DAY. WINDS ALOFT WILL BE
NOTICEABLY LIGHTER ON THURSDAY HOWEVER WITH 0-6KM SHEAR VALUES
FALLING TO 15-25 KNOTS THURSDAY AFTERNOON. SBCAPES AGAIN WILL CLIMB
ABOVE 1000 J/KG THURSDAY. HOWEVER...WITH LIGHTER WINDS ALOFT THINK
THAT CONVECTION WILL BE LESS DISCRETE COMPARED TO WEDNESDAYS. SFC
DEWPOINTS WILL REMAIN NEARLY UNCHANGED AS THE STATIONARY BOUNDARY
REMAINS MOSTLY SOUTH AND WEST OF THE CWFA. STILL KEPT RIBBON OF
SEVERE MENTION ACROSS EXTREME SE WYOMING AND THE SRN NEBRASKA
PANHANDLE WHICH WILL BE IN CLOSEST PROXIMITY OF THE BETTER SHEAR
VALUES. SLOWER STORM MOTION WILL YIELD MORE EFFICIENT RAIN PRODUCERS
ON THURSDAY.

UPPER-LOW MOVES LESS THAN 200 MILES IN 24 HOURS FOR FRIDAY. MODELS
ARE CONSISTENT IN LIFTING A STRONGER SHORTWAVE OVR THE AREA. WINDS
ALOFT WILL BE EVEN LESS ON FRIDAY. THE MAIN CONCERN ON FRIDAY WILL
AGAIN BE EFFICIENT RAIN PRODUCERS AND HEAVY RAIN PRODUCERS AS
LAYERED INSTABILITIES BECOME MORE SKINNY. ALTHOUGH SOME SMALL HAIL
MIGHT BE A POSSIBILITY ON FRIDAY...DO NOT ANTICIPATE SEVERE WEATHER
THREAT AT THIS POINT.

TEMPERATURES WILL REMAIN CONSISTENT THRU THE PERIOD WITH HIGHS IN
LOWER ELEVATIONS HOLDING BETWEEN 65 AND 75 DEGREES.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 407 AM MDT WED MAY 21 2014

SLOW MOVING UPPER LOW WILL CONTINUE TO AFFECT THE WEATHER OVER
THE CWA SATURDAY AND SUNDAY AS IT LIFTS NORTHEAST FROM ARIZONA...
FINALLY REACHING THE CENTRAL PLAINS EARLY MONDAY. THIS SYSTEM WILL
KEEP CHANCES FOR SHOWERS AND TSTMS GOING THROUGH THAT TIME THOUGH
THE INTENSITY OF THE STORMS LOOKS TO DIMINISH. A DRIER REGIME
SHOULD ARRIVE FOR EARLY NEXT WEEK AS THE UPPER LOW MOVES EAST AND
SHORT UPPER RIDGING BUILDS OVER THE REGION. SW UPPER FLOW MAY SET
UP TUESDAY WHICH COULD ALLOW FOR CONVECTION TO RETURN AT THAT
TIME. TEMPERATURES REMAINING MILD THROUGH THE WEEKEND THEN WARMING
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 1211 PM MDT WED MAY 21 2014

WIDELY SCATTERED SHOWERS AND STORMS LOOK LIKELY TODAY BEGINNING
OVER THE MOUNTAINS EARLY THIS AFTERNOON...SHIFTING EAST ACROSS THE
PLAINS THROUGH THE EVENING. A FEW OF THE STORMS LOOK TO BE STRONG TO
SEVERE WITH HAIL AND STRONG DOWNBURST WINDS IN THE LATE
AFTERNOON...ESPECIALLY FROM KCYS TO KTOR AND POINTS EAST. COULD BE
A PERIOD OF IFR CIGS/VSBYS AFTER STORMS CLEAR TO THE EAST AND
MOIST UPSLOPE FLOW OCCURS THROUGH THE EARLY MORNING HOURS FOR THE
EASTERN TERMINALS. LOOKING ALSO AT MVFR CIGS SPILLING INTO THE
LARAMIE VALLEY FROM THE SOUTH OVERNIGHT. ANOTHER ROUND OF SHOWERS
AND STORMS IS EXPECTED FOR THURSDAY.

&&

.FIRE WEATHER...
ISSUED AT 407 AM MDT WED MAY 21 2014

FIRE CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK WITH
CONDITIONS AND FUELS EXPECTED TO REMAIN NON-CRITICAL. SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR ALONG AND EAST OF
THE LARAMIE RANGE MOST DAYS WITH VERY GOOD CHANCES FOR WETTING
RAINS. A MORE WIDESPREAD RAIN EVENT SATURDAY NIGHT AND SUNDAY WILL
CONTINUE TO SUPPRESS FIRE WEATHER CONCERNS THRU THE MEMORIAL DAY
WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...FINCH
SHORT TERM...HAHN
LONG TERM...RE
AVIATION...RJM
FIRE WEATHER...HAHN
Hazardous weather outlook, May 21, 11:51 AM MST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1251 PM MDT WED MAY 21 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
221900-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1251 PM MDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING. SEVERE STORMS ARE LIKELY WITH LARGE HAIL THE MAIN
THREAT. A FEW WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG WITH
HEAVY RAIN. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS THE
PLAINS OF SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE. A TORNADO
WATCH IS IN EFFECT FOR LARAMIE...PLATTE...AND GOSHEN COUNTIES
UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-221900-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1251 PM MDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Local storm report, May 21, 1:53 PM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             GLENROCK                42.86N 105.86W
05/21/2014  E0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

BCHAPMAN
Special weather statement, May 21, 1:53 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT WED MAY 21 2014

WYZ101-103-212200-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
253 PM MDT WED MAY 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 400
PM MDT...

AT 249 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
DEER CREEK...OR 22 MILES WEST OF DOUGLAS...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL CONVERSE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 154 AND
165.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4309 10564 4289 10541 4274 10581 4289 10595
TIME...MOT...LOC 2054Z 236DEG 14KT 4287 10578

CLAYCOMB
Local storm report, May 21, 2:06 PM MST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             GLENROCK                42.86N 105.86W
05/21/2014  M0.75 INCH       CONVERSE           WY   EMERGENCY MNGR

&&

MAZUR

The radar

The Cheyenne radar (KCYS), 219 km away, was scanning. The volume nearest the first event began at 21:23 UTC.

Open the radar archive at this moment

Event by event

3 hail, 2 flash flood, 1 funnel cloud, 1 tornado, 1 flood. Local standard time, as filed.

Hail, Converse

When
May 21, 2:25 PM MST to 2:27 PM MST
Where
Converse County, 24 mi NW of Douglas
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.006, -105.715

Quarter size hail was observed northeast of Deer Creek.

Hail, Converse

When
May 21, 5:55 PM MST to 5:57 PM MST
Where
Converse County, 10 mi WSW of Douglas
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.705, -105.562

Quarter size hail was observed east of Laprele Reservoir.

Funnel Cloud, Platte

When
May 21, 6:02 PM MST to 6:07 PM MST
Where
Platte County, 3.15 mi S of Dwyer Junction
Reported by
Emergency Manager
Coordinates
42.194, -105.002

A funnel cloud was reported 11 miles north of Wheatland near Interstate mile marker 88.

Tornado, Platte

When
May 21, 6:15 PM MST to 6:20 PM MST
Where
Platte County, 2.63 mi S of Dwyer Junction to 2.14 mi SSE of Dwyer Junction
Rating
EF0
Path length
0.94 mi
Path width
25 yd
Reported by
Trained Spotter
Coordinates
42.202, -105.005

A weak tornado initially touched down just east of Interstate 25 mile marker 90 north of Wheatland. The tornado lifted and touched down for five minutes before it dissipated. No damage was reported.

Flash Flood, Platte

When
May 21, 6:20 PM MST to 8:20 PM MST
Where
Platte County, 3.13 mi SSW of Dwyer Junction to 2.35 mi WSW of Dwyer Junction
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.197, -105.020

One to two inches of rain in an hour caused flash flooding across a small portion of central Platte County. High water closed Interstate 25 between mile markers 90 and 93, and Highway 26 from Bordeaux to eight miles west of Guernsey.

Hail, Platte

When
May 21, 6:20 PM MST to 6:22 PM MST
Where
Platte County, Guernsey
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
42.270, -104.740

Quarter size hail was reported in Guernsey.

Flash Flood, Platte

When
May 21, 6:30 PM MST to 9:30 PM MST
Where
Platte County, 4.06 mi W of Guernsey to 3.03 mi W of Guernsey
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.266, -104.819

Highway 26 eight to ten miles west of Guernsey was closed by more than six inches of water.

Flood, Platte

When
May 21, 10:30 PM MST to May 22, 4:00 AM MST
Where
Platte County, 2.9 mi ENE of Sunrise to 12.44 mi NW of Dwyer Junction
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.350, -104.660

Runoff from three to six inches of rain that fell during the evening of May 21 flooded Highway 320 in both directions between Wheatland and Highway 26. Road damage from washouts resulted in the closure of county roads across east central Platte County. In Guernsey, road closures included Lucinda Rawlins. In Wheatland, road closures included East Johnson to Highway 320, Wendover Road, Cottonwood Road, North Dwyer Road and Badger Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyThe tornado archive for Wyoming, 2014Warnings in Wyoming, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521790, 521798, 521801, 521803, 521794, 521804, 521805, 521807.